# SDR AUS20040116

- Difficulty date: February 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Part number: PM2401H
- Condition: Failed
- Location: Engine Starter
- Part time: 4 cycles
- Component: Starter, Lyc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE STARTER MOTOR BENDIX DRIVE WOULD NOT ENGAGE.
